Top answers from doctors based on your search:
Disclaimer

what are the side effects of stopping adderal after taking it for years

A 27-year-old member asked:
Dr. Donald Hazlett
54 years experience Psychiatry
It will show up fast: If you have any withdrawal symptoms. If the use was successful & necessary it's unlikely you will. Withdrawal can be difficult and similar to what Coc ... Read More
Dr. Samuel Miles
47 years experience Psychiatry
None: If you have been taking Adderall (dextroamphetamine and racemic amphetamine) as prescribed at normal therapeutic doses, you should not experience any ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 37-year-old member asked:
Dr. Bartholomew Vereb
16 years experience Psychiatry
Likely not: One year is a very long time. This is probably a red herring.
1
1 comment
Dr. Mark Diamond
46 years experience Pediatrics
Unlikely: This is much too late for the body to react. Remember that the vast majority of children with tics are on no medications whatsoever when they begin th ... Read More
Dr. Glen Elliott
43 years experience Child Psychiatry
It depends: Age is a big factor. Tics commonly emerge between the ages of 8-10. So, if a child is on a stimulant such as Adderall (dextroamphetamine and racemic ... Read More
A 39-year-old member asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Please be more: Specific. If you could tell us exactly which affects you are worried about then we could answer your question. Otherwise unfortunately the question is ... Read More
A 31-year-old member asked:
Dr. William Holmes
34 years experience Child Psychiatry
No: If your child has not taken Adderall (dextroamphetamine and racemic amphetamine) xr for a year, there is no risk of side effects related to that medic ... Read More
A 29-year-old member asked:
Dr. Mark Reynolds
33 years experience Psychiatry
Adderall (dextroamphetamine and racemic amphetamine): The side effects are similar (stomach upset/nausea, appetite decrease, insomnia, headache, weight loss, dry mouth, nervousness, emotional lability) ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Nela Cordero
54 years experience Pediatrics
ADHD STIMULANTS: Prolonged intake of stimulants can cause sinus tachycardia and cardiomegaly. Chid is evaluated if further rx is needed.
A 29-year-old member asked:
Dr. Johanna Fricke
50 years experience Developmental and Behavioral Pediatrics
Similar: Both stimulants can cause headache, stomach ache, agitation, insomnia and appetite suppression, in about 20% of patients.The effectiveness of the two ... Read More
A 31-year-old member asked:
Dr. William Holmes
34 years experience Child Psychiatry
Many Possibilities: Some people will note physical side effects such as decreased appetite, stomach complaints, or headaches. There may be decreased sleep, and occasional ... Read More
2
2 comments
4
4 thanks
A 33-year-old member asked:
Dr. Imad Khreim
39 years experience Psychiatry
Few: can give you poor appetite rapid heart beat, mild shaking, dry mouth , blurring of vision, poor sleep and increased anxiety
A member asked:
Dr. Carla Enriquez
50 years experience Pediatrics
Be careful: Steroids and adhd don't mix well. Irritability, depression, euphoria can occur with steroids. There are no direct pharmacological interactions. But c ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month